# SDR SIMA20160616001

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 28,620 hours, 24,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEL 33-30, AUTH 060290-C SEAT 1A EMERGENCY FLOOR STRIP INOPERATIVE.  EMERGENCY FLOOR STRIP AT SEAT 1A IAW AMM 33-50-12-000-801-A AND 33-50-12-400-801-A.  OPS CHECKS GOOD AT THIS TIME, MEL RESTORED.
